# SDR CA961001002

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: A11320448
- Condition: Cracked
- Location: Rt Mlg
- Component: Fokker, A11320448
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) INBOUND R/H MAIN LANDING GEAR INDICATION UNSAFE ON GEAR DOWN SELECTION - 3 GREEN AND R/H RED - GEAR RECYCLED LANDING OK. AIRCRAFT SAFE FOR FERRY FLIGHT TO TORONTO (YYZ). R/H DOOR REPLACED DUE TO ONE FOOT CRACK FROM THE ACTUATOR INBOARD. DOOR REPLACED. NEXT FLIGHT PASSING THROUGH FL210 R/H MLG WARNING LIGHT CAME ON, GEAR RECYCLED OK. DOORS RERIGGED AND GROUND SWING CARRIED OUT SERVICEABLE.
